Application of Double Sumudu Transform in Partial Integro-Differential Equations


Abstract views: 72 / PDF downloads: 110

Authors

  • A. D. Chindhe Department of Mathematics, Balbhim College, Beed, Maharashtra, India.

Keywords:

Partial integro-differential equations, Sumudu Transform

Abstract

In this paper, we apply the double Sumudu transform to solve the linear partial integro-differential equations.This method transform the given partial integro-differential equations into an algebraic equation,which we can solve by using the inverse Sumudu transform.

Downloads

Published

13-08-2022

How to Cite

A. D. Chindhe. (2022). Application of Double Sumudu Transform in Partial Integro-Differential Equations. International Journal of Mathematics And Its Applications, 10(2), 15–20. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/4

Issue

Section

Research Article